C.P. Gupta, Existence and uniqueness theorems for the bending of an elastic beam equation, Appl. Anal., 26 (1988), 289-304.
 R. Ma, H. Wang, On the existence of positive solutions of fourth-order ordinary differential equations, Appl. Anal., 59 (1995), 225-231.
 Y. Li, Positive solutions of fourth-order boundary value problems with two parameters, J. Math. Anal. Appl., 281 (2003), 477-484.
 Q. Yao, Existence, multiplicity and infinite solvability of positive solutions to a nonlinear fourth-order periodic boundary value problem, Nonlinear Anal., 63 (2005), 237-246.
 Q. Yao, Positive solutions of a nonlinear elastic beam equation rigidly fastened on the left and simply supported on the right, Nonlinear Anal., 69 (2008), 1570-1580.
 Y. Yang, J. Zhang, Nontrivial solutions for some fourth order boundary value problems with parameters, Nonlinear Anal., 70 (2009), 3966-3977.
 W. Li, M. Zhang, Non-degeneracy and uniqueness of periodic solutions for some superlinear beam equations, Appl. Math. Lett., 22 (2009), 314-319.
 Y. Li, Existence of positive solutions for a fourth-order periodic boundary value problem, Abstr. Appl. Anal., 2011 (2011), 12 pages, Artical ID 826451.
 C. Zhai, R. Song, Q. Han, The existence and the uniqueness of symmetric positive solutions for a fourth-order boundary value problem, Comput. Math. Appl., 62 (2011), 2639-2647.
 J. R. Graef, L. Kong, Q. Kong, B. Yang, Positive solutions to a fourth order boundary value problem, Results Math., 59 (2011), 141-155.
 M. Pei, S. K. Chang, Solvability and dependence on a parameter of a fourth-order periodic boundary value problem, J. Appl. Math. Comput., 49 (2015), 181-194.
 D. J. Guo, V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, New York, NY, USA (1988).
 M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands (1964).